Discussions that mention arimidex

Men's Health board


I’m a healthy 57-year old man. A few years ago, I began taking testosterone and HGH injections. Originally, I injected 1 mL of test every two weeks. (The test is Testosterone Cypionate – 200 mg/mL.)

The test really helped my weight workouts, and I felt especially strong on the days when I injected it. (At my peak, I was benching 345 – not bad for an old man…) So, I started making injections more often before workouts. I got to the point where I was injecting 1 mL three days a week.

Although my workouts have consistently been good, my testicles started shrinking. I don’t want to lose the extra boost I get from the testosterone injections, but – even at my age – I don’t want my balls to disappear.

In other posts, I read that HCG or Arimidex, or some combination of them, could force my testicles to start working again and reverse the atrophy. If I understand correctly, that might even allow my testicles to grow back to their original size. Is this true? If so, what should I do?

Should I stop the test injections, and use HCG or Arimidex instead? Or, do I use some combination of all three?

Or, should I find a good endocrinologist and ask his advice? If that’s the answer, how do I find an endocrinologist who understands my desire to work out and get stronger (which, at my age, requires some sort of test supplementation…) but who also knows how to safely reverse the atrophy of my testicles? Help!